MAUDE Adverse Event Report: ULRICH MEDICAL GMBH & CO. KG OBELSIC; OBELISC LATERAL END PIECE, BLUE, LENGTH 55 MM, ANGLE 10°

ULRICH MEDICAL GMBH & CO. KG OBELSIC; OBELISC LATERAL END PIECE, BLUE, LENGTH 55 MM, ANGLE 10°
Model Number CS 2916-10
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Obelisc attachment plate detached post-operatively.Report 3 of 3.

Brand Name
OBELSIC
Common Device Name
OBELISC LATERAL END PIECE, BLUE, LENGTH 55 MM, ANGLE 10°
Manufacturer (Section D)
ULRICH MEDICAL GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key11924580
Report Number9612420-2021-00007
Device Sequence Number3179287
Product Code MQP
UDI-Device Identifier04052536113767
UDI-Public04052536113767
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 2916-10
Device Catalogue NumberCS 2916-10
Device Lot NumberU015688
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;